Please browse or search our archive before asking a question.
|Nausea and vomiting with meds. Is it really in my head?||Feb 16, 2017|
|Meth using after surgery||Feb 12, 2017|
|Injecting meth and missing||Feb 12, 2017|
|Trump Obama Care Executive Order||Jan 29, 2017|
|Obsessed with the virus (but with a history of sexual abuse and alcocholism)||Jan 29, 2017|
|Interactions between ayahuasca and Stribild||Jan 16, 2017|
|I want to take meth for opiate withdraw, also HIV positive||Jan 8, 2017|
|Why would people purposely expose themselves to Aids||Jan 8, 2017|
|Financial assistance options||Dec 28, 2016|
|Atripla and Allegra||Dec 28, 2016|
|Do I need more HIV tests?||Dec 28, 2016|
|How to handle my unreliable brain?||Dec 28, 2016|
|Needle stick||Dec 4, 2016|
|Please help, I'm losing my mind.||Dec 4, 2016|
|Poppers and PREP||Dec 4, 2016|
|My mate is taking Atripla - what does that mean?||Dec 4, 2016|
|Need Help||Dec 4, 2016|
|Holy shit I missed||Dec 4, 2016|
|Water and needle question - concern about infection||Dec 4, 2016|
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.